# SDR AALA201712209001

- Difficulty date: December 16, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 56,234 hours, 24,473 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. WEAR ON DOOR STOP PASSENGER CREW DOOR 841 5 FWD AT FWD GALLEY AREA. REPLACED DOOR STOP SCREW AT PASSENGER/CREW DOOR PER AMM 52-11-31-400-002-A.
